Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Spotting, pain in abdomen, urine pregnancy test - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hi
Doctor :   hi
Doctor :  
how can i help you?
User :   tryn to get pregnant
User :   my periods r postponed by 4 days
Doctor :  
ok
Doctor :  
when was your last menstrual period?
User :   7th sep
User :   normally my periods prepone
User :   so was expectn around 5th oct
User :   today gettn slight spotting
Doctor :  
and what is your usual period cycle like?
Doctor :  
ok
Doctor :  
ok
User :   is it a possibility of pregnancy
Doctor :  
is there pain/discomfort in abdomen also?
User :   very slight
Doctor :  
yes it is possible.
Doctor :  
have you checked the urine pregnancy test?
User :   not yet
Doctor :  
k
Doctor :  
then i suggest you to take a urine pregnancy test to confirm whether you are pregnant
User :   is it possible to have period/slight bleeding during pregnancy
Doctor :  
and also be very careful with the abdomen pain
User :   okk
Doctor :  
if it is increasing and also with the bleeding
User :   ok
Doctor :  
if these become more, report immediately to a gynac doctor
Doctor :  
slight pain and spotting is common in first three months of pregnancy
User :   okk


© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor